zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Complete controllability of impulsive stochastic integro-differential systems. (English) Zbl 1192.93021
Summary: This paper is concerned with the controllability of impulsive stochastic integro-differential systems. Sufficient conditions of complete controllability for impulsive stochastic integro-differential systems are obtained by using Schaefer’s fixed point theorem. A numerical example is provided to show the effectiveness of the proposed results.

MSC:
93B05Controllability
93C30Control systems governed by other functional relations
47N10Applications of operator theory in optimization, convex analysis, programming, economics
93E03General theory of stochastic systems
WorldCat.org
Full Text: DOI
References:
[1] Balachandran, K.; Karthikeyan, S.: Controllability of nonlinear Itô type stochastic integrodifferential systems, Journal of the franklin institute 345, No. 4, 382-391 (2008) · Zbl 1151.93005 · doi:10.1016/j.jfranklin.2007.11.002
[2] Balachandran, K.; Karthikeyan, S.; Kim, J. H.: Controllability of semilinear stochastic integrodifferential systems, Kybernetika 43, No. 1, 31-44 (2007) · Zbl 1137.93010
[3] Bemporad, A.; Ferrari-Trecate, G.; Morari, M.: Observability and controllability of piecewise affine and hybrid systems, IEEE transactions on automatic control 45, No. 10, 1864-1876 (2000) · Zbl 0990.93010 · doi:10.1109/TAC.2000.880987
[4] Conway, J. B.: A course in functional analysis, (1990) · Zbl 0706.46003
[5] Dong, Y. W.; Sun, J. T.: On hybrid control of a class of stochastic non-linear Markovian switching systems, Automatica 44, No. 4, 990-995 (2008) · Zbl 1283.93251
[6] Guan, Z. H.; Qian, T. H.; Yu, X. H.: On controllability and observability for a class of impulsive systems, Systems & control letters 47, No. 3, 247-257 (2002) · Zbl 1106.93305
[7] Karthikeyan, S.; Balachandran, K.: Controllability of nonlinear stochastic neutral impulsive systems, Nonlinear analysis. Hybrid systems 3, No. 3, 266-276 (2009) · Zbl 1184.93018 · doi:10.1016/j.nahs.2009.01.010
[8] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations, (1989) · Zbl 0718.34011
[9] Li, T. T.; Rao, B. P.: Exact boundary controllability for quasi-linear hyperbolic systems, SIAM journal on control and optimization 41, No. 6, 1748-1755 (2003) · Zbl 1032.35124 · doi:10.1137/S0363012901390099
[10] Li, M. L.; Wang, M. S.; Zhang, F. Q.: Controllability of impulsive functional differential systems in Banach spaces, Chaos, solitons & fractals 29, No. 1, 175-181 (2006) · Zbl 1110.34057
[11] Liu, B.: Stability of solutions for stochastic impulsive systems via comparison approach, IEEE transactions on automatic control 53, No. 9, 2128-2133 (2008)
[12] Liu, B.; Marquez, H. J.: Controllability and observability for a class of controlled switching impulsive systems, IEEE transactions on automatic control 53, No. 10, 2360-2366 (2008)
[13] Mahmudov, N. I.: Controllability of linear stochastic systems, IEEE transactions on automatic control 46, No. 5, 724-731 (2001) · Zbl 1031.93034 · doi:10.1109/9.920790
[14] Mahmudov, N. I.: Controllability of linear stochastic systems in Hilbert spaces, Journal of mathematical analysis and applications 259, No. 1, 64-82 (2001) · Zbl 1031.93032 · doi:10.1006/jmaa.2000.7386
[15] Mahmudov, N. I.: Approximate controllability of semilinear deterministic and stochastic evolution equations in abstract spaces, SIAM journal on control and optimization 42, No. 5, 1604-1622 (2003) · Zbl 1084.93006 · doi:10.1137/S0363012901391688
[16] Mahmudov, N. I.; Zorlu, S.: Controllability of non-linear stochastic systems, International journal of control 76, No. 2, 95-104 (2003) · Zbl 1111.93301 · doi:10.1080/0020717031000065648
[17] Mao, X.: Stochastic differential equations and applications, (1997) · Zbl 0892.60057
[18] Niu, Y. G.; Ho, D. W. C.; Wang, X. Y.: Sliding mode control for Itô stochastic systems with Markovian switching, Automatica 43, No. 10, 1784-1790 (2007) · Zbl 1119.93063 · doi:10.1016/j.automatica.2007.02.023
[19] Oksendal, B.: Stochastic differential equations, (2003)
[20] Sakthivel, R.; Kim, J. H.; Mahmudov, N. I.: On controllability of nonlinear stochastic systems, Reports on mathematical physics 58, No. 3, 433-443 (2006) · Zbl 1129.93327 · doi:10.1016/S0034-4877(06)80963-8
[21] Sakthivel, R.; Mahmudov, N. I.; Kim, J. H.: On controllability of second order nonlinear impulsive differential systems, Nonlinear analysis 71, 45-52 (2009) · Zbl 1177.34080 · doi:10.1016/j.na.2008.10.029
[22] Sakthivel, R.; Mahmudov, N. I.; Lee, S. G.: Controllability of non-linear impulsive stochastic systems, International journal of control 82, No. 5, 801-807 (2009) · Zbl 1165.93013 · doi:10.1080/00207170802291429
[23] Smart, D. R.: Fixed point theorem, (1980)
[24] Subalakshmi, R.; Balachandran, K.: Approximate controllability of nonlinear stochastic impulsive integrodifferential systems in Hilbert spaces, Chaos, solitons & fractals 42, No. 4, 2035-2046 (2009) · Zbl 1198.93053 · doi:10.1016/j.chaos.2009.03.166
[25] Wang, Z. D.; Ho, D. W. C.; Liu, Y. R.; Liu, X. H.: Robust H$\infty $control for a class of nonlinear discrete time-delay stochastic systems with missing measurements, Automatica 45, No. 3, 684-691 (2009) · Zbl 1166.93319 · doi:10.1016/j.automatica.2008.10.025
[26] Xie, G. M.; Wang, L.: Necessary and sufficient conditions for controllability and observability of switched impulsive control systems, IEEE transactions on automatic control 49, No. 6, 960-966 (2004)
[27] Zhao, P.: Practical stability, controllability and optimal control of stochastic Markovian jump systems with time-delays, Automatica 44, No. 12, 3120-3125 (2008) · Zbl 1153.93535 · doi:10.1016/j.automatica.2008.05.010